On discrete simplex splines and subdivision

Marian Neamtu

Research output: Contribution to journalArticleAcademic

1 Citation (Scopus)
2 Downloads (Pure)

Abstract

Discrete analogoues of multivariate simplex splines are introduced. Their study yields a subdivision scheme for simplex splines.
Original languageEnglish
Pages (from-to)358-374
JournalJournal of approximation theory
Volume70
Issue number3
DOIs
Publication statusPublished - 1992
Externally publishedYes

Keywords

  • IR-57479

Fingerprint Dive into the research topics of 'On discrete simplex splines and subdivision'. Together they form a unique fingerprint.

Cite this